See Alike in...

Alike App

Browser

Knees

86d

I’ve been having pots flare ups or attacks everyday several times a day. Idk what to call them btw sorry if I used the wrong terms. But it’s so awful I don’t know what to do I just feel like I’m going to pass out all the time now. Today, my dad scared me (on accident) and I had a flare up.

    • darklyfeathered

      86d

      That feeling is called presyncope ("pre"-fainting sensation). Most of us with postural tachycardia / orthostatic intolerance do not pass out instantly. Are you having this feeling only while standing/sitting or also while laying down? What is your heart rate? Is it a sudden feeling? All things to take note of and speak to health providers about

      • Knees

        86d

        @darklyfeathered I’m having it no matter what position I’m in. It gets better when I lie on my back on the floor. My heart rate stable when in not having a flare is usually 110-120 but flares can reach 160. And it’s not sudden. I’ll mention this to my doctors, thanks so much for letting me know! I need to find a new cardiologist soon.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the shared experiences in the context, it seems that POTS flare-ups can be triggered by various factors and manifest differently for everyone. Some people have mentioned heat, illness, lack of sleep, migraines, and stress as potential triggers. Symptoms can include feeling like you're going to pass out, dizziness, fatigue, palpitations, low blood pressure, and nausea. Managing these symptoms often involves staying hydrated, taking in enough salt and electrolytes, wearing compression socks, elevating legs, keeping stress down, and not doing too much physical activity. However, it's important to consult with a healthcare professional for personalized advice.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion